ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The Impact of Poles on the Convergence of Best Rational Approximants

Blatt, H. -P. (2009) The Impact of Poles on the Convergence of Best Rational Approximants. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 53-64. ISSN 00002-3043

[img]
Preview
PDF
Download (353Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Sep 2012 14:40
    Last Modified: 13 Sep 2012 14:40
    URI: http://mathematics.asj-oa.am/id/eprint/365

    Actions (login required)

    View Item